# SDR USAAD97002

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 795822501
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

FLT 1146 - ATL-PIT - LEFT ENGINE OIL QTY STARTED A STEADY DECREASE 15 MINUTES AFTER TAKEOFF.  DIVERTED TO TYS.  OIL PRESSURE STARTED TO OSCILLATE RAPIDLY ONE MINUTE BEFORE LANDING, SO THE ENGINE WAS SHUT DOWN.  FOUND LEFT ENGINE OIL PRESSURE SWITCH FAILED.  REPLACED OIL PRESSURE SWITCH.  DURING GROUND RUN, FOUND OIL FILTER CLOG SWITCH ALSO FAILED.  REPLACED OIL FILTER CLOG SWITCH.  (M)
